Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Cesàro means and strong laws of large numbers for orthogonal sequences in von Neumann algebras


Author: Ewa Hensz
Journal: Proc. Amer. Math. Soc. 110 (1990), 939-945
MSC: Primary 46L50; Secondary 60B99
MathSciNet review: 1028285
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The extension of Moricz's strong law of large numbers to the von Neumann algebras context is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L50, 60B99

Retrieve articles in all journals with MSC: 46L50, 60B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1028285-5
PII: S 0002-9939(1990)1028285-5
Keywords: von Neumann algebra, faithful normal state, almost uniform convergence, orthogonal sequences, Cesàro means, strong laws of large numbers
Article copyright: © Copyright 1990 American Mathematical Society